# SDR 06FDEA03271

- Difficulty date: September 13, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) FORWARD MOUNT OUTBOARD MID BORE FOUND CORRODED.  RIGHT WING, OUTBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) FORWARD MOUNT OUTBOARD MID BORE CORROSION REPAIRED AS PER FEDEX EA NR 1-5750-103514, TITLE: WINGS - OUTBOARD TRAILING EDGE FLAP, RIGHT OUTBOARD SUPPORT BRACKET CORROSION REPAIR.  ORIGINAL HOLE DIAMETER   = 0.457", FINAL HOLE DIAMETER = 0.517".  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
